# SDR SWIA200617128

- Difficulty date: August 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 15,334 hours, 20,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOTH FORWARD RED EMERGENCY LIGHTS ARE INOP.  RELAMPED BOTH FORWARD RED EMERGENCY LIGHTS.  OPERATIONAL CHECKS GOOD, PN: DL3071BPZ.
